Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An extension of Kakutani's theorem on infinite product measures to the tensor product of semifinite $ w\sp{\ast} $-algebras


Author: Donald Bures
Journal: Trans. Amer. Math. Soc. 135 (1969), 199-212
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9947-1969-0236719-2
MathSciNet review: 0236719
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Bures, Certain factors constructed as infinite tensor products, Compositio Math. 15 (1963), 169-191. MR 0151826 (27:1809)
  • [2] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien, Gauthier-Villars, Paris, 1957. MR 0094722 (20:1234)
  • [3] -, Les $ {C^ \ast }$-algèbres et leurs représentations, Gauthier-Villars, Paris, 1964. MR 0171173 (30:1404)
  • [4] H. A. Dye, The Radon-Nikodym theorem for finite rings of operators, Trans. Amer. Math. Soc. 27 (1952), 243-280. MR 0045954 (13:662b)
  • [5] A. Grothendieck, Un résultat sur le dual d'une $ {C^\ast}$-algèbre, J. Math. Pures Appl. 36 (1957), 97-108. MR 0089377 (19:665d)
  • [6] S. Kakutani, On equivalence of infinite product measures, Ann. of Math. 49 (1948), 214-226. MR 0023331 (9:340e)
  • [7] C. C. Moore, Invariant measures on product spaces, Proc. Fifth Berkeley Sympos. Math. Stat. and Prob., 1967. MR 0227366 (37:2951)
  • [8] F. J. Murray and J. von Neumann, On rings of operators. II, Trans. Amer. Math. Soc. 41 (1937), 208-248. MR 1501899
  • [9] J. von Neumann, On infinite direct products, Compositio Math. 6 (1938), 1-77. MR 1557013
  • [10] S. Sakai, A Radon-Nikodym theorem in $ {W^\ast}$-algebras, Bull. Amer. Math. Soc. 71 (1965), 149-151. MR 0174992 (30:5180)
  • [11] I. E. Segal, A non-commutative extension of abstract integration, Ann. of Math. 57 (1953), 401-457. MR 0054864 (14:991f)
  • [12] Z. Takeda, Inductive limit and infinite direct product of operator algebras, Tôhoku Math. J. 7 (1955), 67-86. MR 0074800 (17:648b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0236719-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society